# SDR TC8A97028

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AT 70 KNOTS, LOUD BANG AND BRIGHT FLASH NOTED ON LEFT SIDE.  ENGINE INSTRUMENTS NORMAL, ABORTED TAKEOFF, RETURNED TO RAMP FOR INSPECTION.  ACCOMPLISHED RUN-UP OF NR 1, 2, 3, 4 ENGINES IAW M/M 72-0 P/W.  ALL ENGINES CHECK OK ON GROUND, NO DISCREPANCIES AT THIS TIME.
